PDA

View Full Version : Nauseas anyone???



RitaR
05-05-2010, 08:56 AM
Hello everyone - I haven't been on for a while, just been reading all your posts lately. It's been kinda hectic lately. Son in track. Hubby working, both at work and at home for me :)
I had surgery Mar 1st and have the past couple of weeks been working part time at work 10-2. I have a real pud job and they're being extremely easy on me. I go and sit at my computer and read email and answer the phone. Nice! I come and go as I please - boy am I getting spoiled?! But, here lately I've been dealing with some real nauseas feelings, not to the point of vomiting thank goodness, but first thing in the morning I can hardly get out of bed to the shower. This is worse than the back pain at this point. I'm off all my meds except for the Hydrocodone, which I take as needed. Mostly I can go 6-7 hours on two pills, then taking one after that point, but taking two in the evenings. Pain has been much better, but evenings and I are still not getting along to well, but we're working on that. I still lay down from time to time as needed when I need to rest.
I just wondered if anyone else had dealt with these feelings this far out from surgery and how you handled it? My hubby ( bless his heart!) has been helping me tons around the house, doing laundry, ironing, cleaning, even cooking....boy I have it soooo good!!!!
So, let me know what you think and I will cherish your thoughts. Keep the posts coming and here's wishing all of you good luck in the near future with your upcoming surgeries and postop recoveries. You can do it!!! Cheers to you all!!!

Nitram
05-05-2010, 09:24 AM
Hi Rita, my surgery was a couple of weeks after yours and I too have had some Nausea in the morning from time to time. Nothing awefull, just anoying really. I attributed it to part of working my way off the medication but who knows. I expect we are all going to have intermittent strangeness as we heal!

Rich

debbei
05-05-2010, 10:00 AM
I bet the meds might have something to do with it.

Singer
05-05-2010, 11:18 AM
This is just a guess, but I would say the combination of the pills at bedtime plus getting up early with an empty stomach is probably the culprit. I had bouts of nausea in the first few months as well, which I think was definitely related to the meds cycling through my system. I never threw up but was occasionally queasy. Your surgery wasn't long ago and your body probably resents having to get up and moving early in the morning....

Also -- I always made sure I ate something when I took any meds, even in the middle of the night.

LynetteG
05-05-2010, 08:43 PM
My surgery was only five weeks ago, but I am suffering with nausea really badly every single morning, mornings are very rough for me when I'm trying to get the kids up, their breakfasts ready, and get them off to school - YEUCH!!!

Back-out
05-06-2010, 12:09 AM
Had a weird thought. When I was pregnant (and very nauseated, especially AMs) I thought maybe my body was kind of reacting to the sense of an alien invader taking over.

Again, with this major bodily "insult", there is that alien element - only here, in the form of a mass of metal hardware, "armature" as I call it (being a former sculptor).

It's like it's saying - "HEYYYYY! Where did all THAT come from anyway?"
And puking in reaction, almost as if to expel it.

Until we get used to it - either armature or baby!

RitaR
05-06-2010, 08:56 AM
Ha! I think the Armature rendition. Yup, some days are better than others at accepting all this "stuff" we have back there. Gosh! How did he fit all that in there?! And, the numbness back there - will it ever feel like my back again? Feels like railroad tracks and a box back there for sure. But, I think it's probably still swollen, if that is still possible since I had surg Mar 1st? I lost the entire month of March and half of Apr, guess I was too busy doing other things at that time. Ha!
Thanks for your responses. I appreciate it. you guys are all the BEST!!!!!!

Radiogirl: I can't respond to your PM because it says you have too many PM's in storage and until you delete I can't respond.

Thanjks.

Radiogirl
05-09-2010, 12:14 PM
Hi Rita! I've jumped on your nausea bandwagon! haha...maybe sympathy nausea for you? I have actually been throwing up though. :( But....I got it figured out now..it is the meds. I think I now have a handle on it. I was trying to get off the oxy and the percs and switch over to the hydrocodone (Vicodin). My body was rebelling that. I made it through (I hope). I am now down to 1 hydrocodone every 4 hours. It was tough getting there though.
That's when I think I was withdrawing from the oxy and the percocets. Yuuuuckkkk!!!! A girlfriend of mine brought over a big lump of raw ginger, and sliced it up and boiled it in water and made ginger tea for me. I drank it with a little sugar, and it helps the nausea. I hope you are feeling better Rita!!!